Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Chekhov Leonid Olegovich
(recent publications)
| by years | scientific publications | by types |



   2017
1. Jorgen Ellegaard Andersen, Gaetan Borot, Leonid O. Chekhov, Nicolas Orantin, The ABCD of topological recursion, 2017 (Published online) , 75 pp., arXiv: arXiv:1703.03307
2. Leonid Chekhov, Paul Norbury, Topological recursion with hard edges, 2017 (Published online) , 22 pp., arXiv: arXiv:1702.08631
3. Leonid Chekhov, Marta Mazzocco, Vladimir Rubtsov, Algebras of quantum monodromy data and decorated character varieties, 2017 (to appear) , 22 pp., arXiv: arXiv:1705.01447
4. Leonid Chekhov, Marta Mazzocco, “On a Poisson homogeneous space of bilinear forms with a Poisson Lie action”, Uspekhi Matematicheskikh Nauk, 72:6 (2017), 3–40 (to appear)

   2016
5. Leonid O. Chekhov, “The Harer–Zagier recursion for an irregular spectral curve”, J. Geom. Phys., 110 (2016), 30–43 , arXiv: 1512.09278  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

   2015
6. J. E. Andersen, L. O. Chekhov, P. Norbury, R. C. Penner, “Models of discretized moduli spaces, cohomological field theories, and Gaussian means”, J. Geom. Phys., 98 (2015), 312–339  mathnet  crossref  mathscinet (cited: 1)  zmath  isi (cited: 2)  elib (cited: 1)  scopus (cited: 1)
7. J. E. Andersen, L. O. Chekhov, P. Norbury, R. C. Penner, “Topological recursion for Gaussian means and cohomological field theories”, Theoret. and Math. Phys., 185:3 (2015), 1685–1717  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 1)  elib  scopus (cited: 1)

   2014
8. L. Chekhov, M. Shapiro, “Teichmüller spaces of Riemann surfaces with orbifold points of arbitrary order and cluster variables”, Int. Math. Res. Not. IMRN, 2014:10 (2014), 2746–2772 , arXiv: 1111.3963  mathnet  crossref  mathscinet (cited: 5)  zmath  isi (cited: 5)  scopus (cited: 6)
9. Jan Ambjørn, Leonid O. Chekhov, “The matrix model for dessins d'enfants”, Ann. Inst. Henri Poincaré D, 1:3 (2014), 337–361 , arXiv: 1404.4240  mathnet  crossref  mathscinet (cited: 7)  zmath  zmath
10. J. Ambjørn, L. O. Chekhov, “A matrix model for hypergeometric Hurwitz numbers”, Theoret. and Math. Phys., 181:3 (2014), 1486–1498  mathnet  crossref  crossref  adsnasa  isi (cited: 4)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 3)
11. Leonid Chekhov and Marta Mazzocco, On a Poisson homogeneous space of bilinear forms with a Poisson Lie action, 2014 , 31 pp., arXiv: 1404.0988v2

   2013
12. L. Chekhov, B. Eynard, S. Ribault, “Seiberg-Witten equations and non-commutative spectral curves in Liouville theory”, J. Math. Phys., 54:2 (2013), 022306 , 21 pp., arXiv: 1209.3984  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 5)
13. J. E. Andersen, L. O. Chekhov, R. C. Penner, Ch. M. Reidys, P. Sułkowski, “Topological recursion for chord diagrams, RNA complexes, and cells in moduli spaces”, Nuclear Phys. B, 866:3 (2013), 414–443 , arXiv: 1205.0658  mathnet  crossref  mathscinet  isi (cited: 7)  elib (cited: 7)  scopus (cited: 8)
14. L. Chekhov, M. Mazzocco, “Poisson algebras of block-upper-triangular bilinear forms and braid group action”, Comm. Math. Phys., 322:1 (2013), 49–71 , arXiv: 1012.5251  mathnet  crossref  mathscinet (cited: 1)  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
15. L. Chekhov, M. Mazzocco, Quantum ordering for quantum geodesic functions of orbifold Riemann surfaces, 2013 , 22 pp., arXiv: 1309.3493
16. J. E. Andersen, L. O. Chekhov, R. C. Penner, Ch. M. Reidys, P. Sulkowski, “Enumeration of RNA complexes via random matrix theory”, Biochemical Society Transactions, 41:2 (2013), 652–655  mathnet  crossref  isi (cited: 3)  elib (cited: 3)  scopus (cited: 3)

   2012
17. L. Chekhov, M. Mazzocco, “Block trangular bilinear forms and braid group action”, Tropical geometry and integrable systems, A conference on Tropical Geometry and Integrable Systems (Glasgow 3–8 July 2011), Contemp. Math., 580, eds. C. Athorne, D. Maclagan, and I. Strachan, Amer. Math. Soc., Providence, RI, 2012, 85–94  mathnet  crossref  mathscinet  isi  scopus (cited: 1)
18. L. Chekhov, M. Mazzocco, “Teichmüller spaces as degenerated symplectic leaves in Dubrovin-Ugaglia Poisson manifolds”, Phys. D, 241:23-24 (2012), 2109–2121  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2011
19. L. O. Chekhov, “Logarithmic potential $\beta$-ensembles and Feynman graphs”, Proc. Steklov Inst. Math., 272 (2011), 58–74  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
20. L. O. Chekhov, B. Eynard, O. Marchal, “Topological expansion of the $\beta$-ensemble model and quantum algebraic geometry in the sectorwise approach”, Theoret. and Math. Phys., 166:2 (2011), 141–185  mathnet  crossref  crossref  adsnasa  isi (cited: 27)  elib (cited: 21)  elib (cited: 21)  scopus (cited: 25)
21. L. Chekhov, M. Mazzocco, “Isomonodromic deformations and twisted Yangians arising in Teichmüller theory”, Adv. Math., 226:6 (2011), 4731–4775  crossref  mathscinet (cited: 5)  zmath  isi (cited: 4)  elib (cited: 3)  scopus (cited: 4)
22. L. Chekhov, “Chapter 29. Algebraic geometry”, The Oxford Handbook of Random Matrix Theory, Oxford Handbooks in Mathematics, eds. G. Akemann, J. Baik, and P. Di Francesco, Oxford, 2011

   2010
23. V. M. Buchstaber, L. O. Chekhov, S. Yu. Dobrokhotov, S. M. Gusein-Zade, Yu. S. Ilyashenko, S. M. Natanzon, S. P. Novikov, G. I. Olshanski, A. K. Pogrebkov, O. K. Sheinman, S. B. Shlosman, M. A. Tsfasman, “Igor Krichever”, Mosc. Math. J., 10:4 (2010), 833–834  mathnet
24. L. Chekhov, M. Mazzocco, “Shear coordinate description of the quantized versal unfolding of a $D_4$ singularity”, J. Phys. A, 43:44 (2010), 442002 , 13 pp.  crossref  mathscinet (cited: 2)  zmath  adsnasa  isi (cited: 2)  elib (cited: 1)  scopus (cited: 2)
25. L. Chekhov, M. Mazzocco, Poisson algebras of block-upper-triangular bilinear forms and braid group action, 2010 , 22 pp., arXiv: 1012.5251


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017